Header menu link for other important links
A slip wave solution in antiplane elasticity
Ranjith K.
Published in Oxford University Press (OUP)
Volume: 208
Issue: 3
Pages: 1305 - 1307
Abstract It is shown that a slip wave solution exists for antiplane sliding of an elastic layer on an elastic half-space. It is a companion solution to the well-known Love wave solution.
About the journal
JournalData powered by TypesetGeophysical Journal International
PublisherData powered by TypesetOxford University Press (OUP)
Open AccessYes